# SDR ASOA201812277191

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 45,043 hours, 34,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT FRAME 51, STRINGER 19R (193 AREA).  REPLACED REPAIR DOUBLER IN ACCORDANCE WITH SRM 53-24-02.  AIRCRAFT IS STILL IN MAINTENANCE.
